| Model Number |
CNA0T0 |
| Medical Device Problem Codes |
Device Difficult to Setup or Prepare (1487); Device Damaged by Another Device (2915)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A physician reported that during cataract surgery with intraocular lens (iol) implant procedure, at the time of implantation of the intraocular lens, a resistance in the exit of the same was found with consequent breakage of the loop, therefore it was decided not to implant it.The procedure was completed with unspecified replacement iol.